# SDR CALA9900112

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Part number: 65C26300101
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE FLAPS STUCK AT EIGHT DEGREES ON APPROACH TO EWR.  THE FLAPS COULD NOT BE CYCLED HYDRAULICALLY OR ELECTRICALLY.  A GO-AROUND WAS PERFORMED AND AN EMERGENCY LANDING WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT FLAP TORQUE SHAFT CLEARANCE DOOR DAMAGED.  THE TRACK FAIRING AND SHAFT CLEARANCE DOOR WERE REMOVED.  CONFIGURATION DEVIATION LIST 57-53-01 WAS ISSUED PENDING DOOR REPLACEMENT AND THE TRACK FAIRING WAS REINSTALLED.  THE FLAPS OPERATED NORMALLY THROUGHOUT ENTIRE TRAVEL.
